, Volume 19, Issue 2, pp 385–394 | Cite as

\(\lambda \)-Statistical limit points of order \(\beta \) of sequences of fuzzy numbers

  • A. Nihal TuncerEmail author
  • Funda Babaarslan


In this article, we introduce \(\lambda \)-statistical limit and cluster points of order \(\beta \) for sequences of fuzzy numbers. Also, we give some relations between them.


Fuzzy numbers \(\lambda \)-statistical convergence \(\lambda \)-statistical limit points of order \(\beta \) \(\lambda \)-statistical cluster points of order \(\beta \) 

Mathematics Subject Classification

40A05 26A03 11B05 


  1. 1.
    Altinok, H.: On \(\lambda \) statistical convergence of order \(\beta \) of sequences of fuzzy numbers. Int. J. Uncertain. Fuzziness Knowl. Based Syst. 20(2), 303–314 (2012)zbMATHMathSciNetCrossRefGoogle Scholar
  2. 2.
    Aytar, S.: Statistical limit points of sequences of fuzzy numbers. Inf. Sci. 165, 129–138 (2004)zbMATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    Colak, R., Bektas, C.A.: \(\lambda \) statistical convergence of order \(\alpha \). Acta Math. Sci. Ser. B Engl. Ed. 31B(3), 953–959 (2011)Google Scholar
  4. 4.
    Fast, H.: Sur La convergence statistituque. Colloq. Math. 2, 241–244 (1951)zbMATHMathSciNetGoogle Scholar
  5. 5.
    Fridy, J.A.: Statistical limit points. Proc. Am. Math. Soc. 2(4), 1187–1192 (1993)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Gadjiev, A.D., Orhan, C.: Some approximation theorems via statistical convergence. Rocky Mt. J. Math. 32(1), 129–138 (2002)zbMATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    Matloka, M.: Sequences of fuzzy numbers. Busefal 28, 28–37 (1986)zbMATHGoogle Scholar
  8. 8.
    Nuray, F., Savas, E.: Statistically convergence of fuzzy numbers. Math. Slovaca 45, 269–273 (1995)zbMATHMathSciNetGoogle Scholar
  9. 9.
    Pehlivan, S., Mamedov, M.: Statistical cluster point and turnpike. Optimization 48, 297–300 (2000)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Savas, E.: On strongly \(\lambda \)—summable sequences of fuzzy numbers. Inf. Sci. 125, 181–186 (2000)zbMATHMathSciNetCrossRefGoogle Scholar
  11. 11.
    Steinhaus, H.: Sur la Convergence Ordinaire et la Convergence Asymptotique. Colloq. Math. 2, 73–74 (1951)MathSciNetGoogle Scholar
  12. 12.
    Tuncer, A.N., Benli, F.B.: \(\lambda \)-statistical limit points of the sequences of fuzzy numbers. Inf. Sci. 177, 3297–3304 (2007)Google Scholar
  13. 13.
    Zadeh, L.A.: Fuzzy sets. Inf. Control 8, 338–353 (1965)zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Basel 2014

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of SciencesErciyes UniversityKayseriTurkey
  2. 2.Department of Mathematics, Faculty of Arts and SciencesBozok UniversityYozgatTurkey

Personalised recommendations